MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC ENDOWRIST SP; MONOPOLAR CAUTERY INSTRUMENT

INTUITIVE SURGICAL, INC ENDOWRIST SP; MONOPOLAR CAUTERY INSTRUMENT
Model Number 430007-57
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) did receive the single port monopolar cautery instrument to perform failure analysis (fa).Fa was not able to confirm nor reproduce the reported complaint.Energy delivery was tested six times at different angles and delivered energy consistently.The instrument was tested on an in-house system and passed the recognition and engagement tests.The instrument moved intuitively with full range of motion in all directions.There was no problem detected.The probable root cause of the customer reported issue cannot be determined based on the failure analysis results.Additional findings unrelated to the reported complaint: the adapter overmold was found to have damage.A visual inspection of the adapter overmold for damage such as cracks, indentations, or missing material was performed and failed due to a crack on the side of the adapter.The crack measured at 3.48mm in length from the distal tip.The probable root cause is attributed to either tip accessory installation issues or damage during use.The electrical contact was found to be broken and to have detached fragments.A visual inspection of the electrical contact for damage such as cracks, indentations, or missing material was performed and failed due to damage on two of the four electrical contact tabs.The damaged appeared to have detached fragments.The two longer electrical contact tabs were the tabs confirmed to have the detached fragments.The damage is estimated at.8mm by 1.2mm.The probable root cause of the detached fragment is attributed to damage during use.
 
Event or Problem Description
It was reported that during a da vinci-assisted surgical procedure, a single port monopolar cautery instrument exhibited no energy.The procedure was completed with no reported patient injury.

Brand Name
ENDOWRIST SP
Common Device Name
MONOPOLAR CAUTERY INSTRUMENT
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key24426270
Report Number2955842-2026-07176
Device Sequence Number8270100
Product Code NAY
UDI-Device Identifier00886874114315
UDI-Public(01)00886874114315(10)U10230112
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K182371
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 02/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number430007-57
Device Catalogue Number430007
Device Lot NumberU10230112 0028
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/21/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/30/2026
Initial Report FDA Received Date02/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/12/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown